Journal Article

Prof. Grünbaum on the ‘Normalcy of Nothingness’ in the Leibnizian and <i>Kalam</i> Cosmological Arguments

William Lane Craig

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 52, issue 2, pages 371-386
Published in print June 2001 | ISSN: 0007-0882
Published online June 2001 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/52.2.371
Prof. Grünbaum on the ‘Normalcy of Nothingness’ in the Leibnizian and Kalam Cosmological Arguments

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.